# SDR B4S2009F00000

- Difficulty date: May 29, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N3209G
- Make and model: Bell 206L-3
- Aircraft serial: 51567
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 6,837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  THE 100 HOUR INSPECTION, WHILE COMPLETING STEP 13A OF THE AFT FUSELAGE/TAILBOOM AREA SECTION OF 05-11, THE UPPER LT ATTACH FITTING WAS SUSPECTED OF BEING CRACKED.  THE PAINT WAS REMOVED FROM THE FITTING AND THE AREA SUBJECTED TO DYE-PENETRANT INSPECTION.  A CRACK WAS REVEALED THAT RAN BETWEEN TWO RIVET HOLES AND THE LOWER EDGE OF THE ATTACH FITTING.  THE AIRCRAFT IS PRIMARILY USED FOR POWER LINE PATROL AND OCCASIONAL REPETITIVE LIFT EXTERNAL LOAD OPERTAIONS.  PROBABLE CAUSE: UNK
